Please use this identifier to cite or link to this item:

Semi-perfect obstruction theory and donaldson-thomas invariants of derived objects

Authors Chang, Huai-Liang View this author's profile
Li, Jun
Issue Date 2011
Source Communications in analysis and geometry , v. 19, (4), October 2011, Pages 807-830
Summary We introduce a semi-perfect obstruction theory of a Deligne-Mumford stack X that consists of local perfect obstruction theories with a global obstruction sheaf. We construct the virtual cycle of a Deligne-Mumford stack with a semi-perfect obstruction theory. We use semi-perfect obstruction theory to construct virtual cycles of moduli of derived objects on Calabi-Yau threefolds.
ISSN 1019-8385
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus